Alert archive / Florida / Gale Warnings in 2009

Gale Warning 3, NWS Tallahassee, FL

May 19, 2009

NWS Tallahassee, FL issued this gale warning at May 19, 2009, 4:23 PM EDT. It took effect at May 19, 2009, 5:00 PM EDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 19, 2009, 4:23 PM EDT (20:23 UTC)
In effect from
May 19, 2009, 5:00 PM EDT
Expired
May 20, 2009, 9:41 PM EDT
In force
29 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WHUS72 KTAE 192023
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 PM EDT TUE MAY 19 2009

GMZ730-750-755-765-770-775-200230-
/O.CON.KTAE.SC.Y.0020.000000T0000Z-090519T2100Z/
/O.CAN.KTAE.GL.A.0002.090519T2100Z-090520T1800Z/
/O.NEW.KTAE.GL.W.0003.090519T2100Z-090521T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
423 PM EDT TUE MAY 19 2009

...GALE WARNING IN EFFECT UNTIL 5 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON.

AN UNUSUAL PATTERN FOR MAY WILL CONTINUE FOR SEVERAL DAYS...WITH
A TIGHT GRADIENT OVER THE NORTHEAST GULF OF MEXICO BETWEEN LOW
PRESSURE TO OUR SOUTH AND HIGH PRESSURE TO OUR NORTH. PERIODS WITH
SUSTAINED WINDS AROUND 30 KNOTS WITH FREQUENT GUSTS TO 35 TO 40
KNOTS. THE HIGHEST SEAS WILL REMAIN OFFSHORE OR BEYOND 15 NAUTICAL
MILES. SEAS WILL BUILD TO 10 TO 12 FEET WITH OCCASIONAL HIGHER
SEAS UP 15 FEET POSSIBLE WELL OFFSHORE LATER TONIGHT AND THROUGH
WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
281 
WHUS72 KTAE 200145
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 PM EDT TUE MAY 19 2009

GMZ730-750-755-765-770-775-200845-
/O.CON.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
945 PM EDT TUE MAY 19 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. 

STRONG NORTHEAST WINDS WITH FREQUENT GUSTS TO GALE FORCE WILL
CONTINUE INTO WEDNESDAY NIGHT AS THE MARINE AREA REMAINS BETWEEN
HIGH PRESSURE TO THE NORTH AND A DEVELOPING LOW TO THE SOUTH. WITH
THE NORTHEAST FLOW OVER THE GULF WATERS...THE HIGHEST SEAS WILL
REMAIN OFFSHORE OR BEYOND 15 NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

FOURNIER
988 
WHUS72 KTAE 200829
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
429 AM EDT WED MAY 20 2009

GMZ730-750-755-765-770-775-201430-
/O.CON.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/
/O.NEW.KTAE.SC.Y.0021.090521T0900Z-090522T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
429 AM EDT WED MAY 20 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 5 AM
EDT FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY. 

STRONG NORTHEAST WINDS WITH FREQUENT GUSTS TO GALE FORCE WILL
CONTINUE THROUGH TODAY AND INTO TONIGHT AS THE MARINE AREA REMAINS
BETWEEN A LARGE HIGH PRESSURE AREA TO THE NORTH AND A DEVELOPING
LOW TO THE SOUTH. WINDS WILL NOT DROP BELOW SMALL CRAFT ADVISORY
THRESHOLDS UNTIL AT LEAST THURSDAY NIGHT. THE NORTHEAST FLOW WILL
KEEP HIGHEST SEAS WELL OFFSHORE...OR BEYOND 15 NAUTICAL MILES. THE
WINDS WILL VEER SLOWLY AROUND TO THE EAST THURSDAY THROUGH
SATURDAY AND THEN SOUTHEAST BY SUNDAY AS THE LOW TRACKS SOUTH AND
THEN SOUTHWEST OF THE MARINE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN
FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS.
IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
737 
WHUS72 KTAE 201439
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1039 AM EDT WED MAY 20 2009

GMZ730-750-755-765-770-775-202030-
/O.CON.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/
/O.CON.KTAE.SC.Y.0021.090521T0900Z-090522T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1039 AM EDT WED MAY 20 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
5 AM EDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT
FRIDAY. 

STRONG NORTHEAST WINDS WITH FREQUENT GUSTS TO GALE FORCE WILL
CONTINUE INTO TONIGHT AS THE MARINE AREA REMAINS BETWEEN A LARGE
HIGH PRESSURE AREA TO THE NORTH AND A DEVELOPING LOW TO THE SOUTH.
WINDS WILL NOT DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS UNTIL AT
LEAST THURSDAY NIGHT. THE NORTHEAST FLOW WILL KEEP HIGHEST SEAS
WELL OFFSHORE...OR BEYOND 15 NAUTICAL MILES. THE WINDS WILL VEER
SLOWLY AROUND TO THE EAST THURSDAY THROUGH SATURDAY AND THEN
SOUTHEAST BY SUNDAY AS THE LOW TRACKS SOUTH AND THEN SOUTHWEST OF
THE MARINE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN
FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
184 
WHUS72 KTAE 201918
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 PM EDT WED MAY 20 2009

GMZ730-750-755-765-770-775-210330-
/O.CON.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/
/O.CON.KTAE.SC.Y.0021.090521T0900Z-090522T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
318 PM EDT WED MAY 20 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
5 AM EDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT
FRIDAY. 

STRONG NORTHEAST WINDS WITH FREQUENT GUSTS TO GALE FORCE WILL
CONTINUE THROUGH TONIGHT AS THE MARINE AREA REMAINS BETWEEN A
LARGE HIGH PRESSURE AREA TO THE NORTH AND A DEVELOPING LOW TO THE
SOUTH. WINDS WILL NOT DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS
UNTIL AT LEAST THURSDAY NIGHT. THE NORTHEAST FLOW WILL KEEP
HIGHEST SEAS WELL OFFSHORE...OR BEYOND 15 NAUTICAL MILES. THE
WINDS WILL VEER SLOWLY AROUND TO THE EAST THURSDAY THROUGH
SATURDAY AND THEN SOUTHEAST BY SUNDAY AS THE LOW TRACKS SOUTH AND
THEN SOUTHWEST OF THE MARINE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN
FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
054 
WHUS72 KTAE 210141
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
941 PM EDT WED MAY 20 2009

GMZ730-750-755-765-770-775-210930-
/O.CAN.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/
/O.EXT.KTAE.SC.Y.0021.090521T0141Z-090522T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
941 PM EDT WED MAY 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
5 AM EDT FRIDAY. 

STRONG NORTHEAST WINDS WITH OCCASIONAL GUSTS TO GALE FORCE WILL
CONTINUE THROUGH TONIGHT AS THE MARINE AREA REMAINS BETWEEN A
LARGE HIGH PRESSURE AREA TO THE NORTH AND A DEVELOPING LOW TO THE
SOUTH. WINDS WILL NOT DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS
UNTIL AT LEAST THURSDAY NIGHT. THE NORTHEAST FLOW WILL KEEP
HIGHEST SEAS WELL OFFSHORE...OR BEYOND 15 NAUTICAL MILES. THE
WINDS WILL VEER SLOWLY AROUND TO THE EAST THURSDAY THROUGH
SATURDAY AND THEN SOUTHEAST BY SUNDAY AS THE LOW TRACKS SOUTH AND
THEN SOUTHWEST OF THE MARINE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAMP

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at May 19, 2:56 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 19, 2:56 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT TUE MAY 19 2009

.SHORT TERM (TONIGHT-THURSDAY NIGHT)...
THE MODELS ARE GENERALLY IN AGREEMENT AND SHOW THE VERY BROAD
UPPER LOW THAT IS CURRENTLY CENTERED OVER THE EASTERN GULF OF MEXICO
SLOWLY TRACKING WEST-NORTHWEST TOWARD THE CENTRAL GULF COAST OVER
THE NEXT FEW DAYS. A WEAK SURFACE LOW WAS ANALYZED IN THE VICINITY OF
THE KEYS EARLIER TODAY AND IS FORECAST TO SLOWLY TRACK NORTHWEST
TOWARD THE CENTRAL GULF COAST...WHICH WILL PASS SOUTH AND SOUTHWEST
OF OUR MARINE AREA TOWARD THE END OF THE PERIOD AND BEYOND. ALTHOUGH
THIS FEATURE IS CURRENTLY THERMALLY ASYMMETRIC AND MORE FRONTAL IN
NATURE...A FEW OF THE MODELS ARE HINTING OF SOME TRANSITION TOWARD A
A MORE SYMMETRIC STRUCTURE WITH A VERY SMALL CHANCE OF A SHALLOW
WARM CORE DEVELOPING TOWARD THE END OF THE SHORT-TERM PERIOD.

OUR FORECAST AREA WILL REMAIN BETWEEN HIGH PRESSURE TO THE NORTH AND
THE PREVIOUSLY DISCUSSED LOW TO THE SOUTH THROUGH THIS PERIOD. GUSTY
NORTHEAST WINDS WITH INCREASING RAIN CHANCES FROM EAST TO WEST WILL
CONTINUE. TEMPERATURES WILL STEADILY RISE BACK TOWARD NORMAL BY THE
END OF THE PERIOD.

&&

.LONG TERM (FRIDAY THROUGH TUESDAY)...
CONSIDERABLE UNCERTAINTY EXISTS AS TO THE POSITION AND CHARACTER OF
THE LOW IN THE GULF OF MEXICO AT THE BEGINNING OF THIS FORECAST
PERIOD 00Z FRI. BEST BET AT THIS POINT IS FOR IT TO BE EITHER EXTRA
OR SUBTROPICAL. THE 00Z GFS OPERATIONAL RUN LOOKS LIKE A WRN
OUTLIER...WHILE THE 18/12Z EURO LOOKS LIKE AN OUTLIER NOW IN PULLING
THE LOW ABRUPTLY NWD OVER THE WEEKEND TO MOBILE BAY BY MON. LIKE THE
SREF AND NAM AT THE START OF THE PERIOD AND PENDING A LOOK AT THE
NEW EURO...WE PLAN TO KEEP OUR WIND FORECAST GENERALLY E-ESE THROUGH
THE FORECAST PERIOD WITH ELEVATED POPS (ABOVE MEX MOS) THROUGH SUN.
IN OTHER WORDS...WE WILL FORECAST AS IF A LOW WILL DRIFT SLOWLY NWWD
TOWARD LA DURING THE THU NIGHT THROUGH SUN TIME FRAME SIMILAR TO
YESTERDAYS HPC FORECAST. THE KEY HERE IS THAT THIS WILL BE AN
UNSETTLED FORECAST WITH ABOVE CLIMO RAIN CHANCES. MIN TEMPS SHOULD
BE NEAR NORMAL...WITH MAX TEMPS BELOW NORMAL DUE TO EXTENSIVE CLOUD
COVER.

&&

.MARINE...STRONG NORTHEAST WINDS WITH GUSTS TO GALE FORCE WILL BE
EXPECTED BEGINNING TONIGHT AND WILL CONTINUE INTO WEDNESDAY NIGHT
AS THE MARINE AREA REMAINS BETWEEN HIGH PRESSURE TO THE NORTH AND A
DEVELOPING LOW TO THE SOUTH. WITH THE NORTHEAST FLOW OVER THE GULF
WATERS...THE HIGHEST SEAS WILL REMAIN OFFSHORE OR BEYOND 15 NAUTICAL
MILES. THE WINDS WILL SLOWLY VEER AROUND TO THE EAST AND SOUTHEAST
THURSDAY THROUGH SATURDAY AS THE LOW TRACKS SOUTHWEST SOUTH OF THE
MARINE AREA. RAIN CHANCES WILL INCREASE TONIGHT AND SPREAD WEST OVER
THE NORTHEAST GULF OVER THE NEXT COUPLE OF DAYS.

&&

.AVIATION...MVFR CIGS GRADUALLY PUSHING WEST ACROSS THE AREA. EXPECT
THIS TREND TO CONTINUE...MAINLY FOR FLORIDA TERMINALS WITH AN
INCREASE IN SCATTERED SHOWERS OVERNIGHT. WINDY CONDITIONS WILL
CONTINUE THROUGH THE TAF PERIOD.

&&

.FIRE WEATHER...INCREASING MOISTURE AND RAIN CHANCES WILL KEEP THE
RH VALUES WELL ABOVE WARNING CRITERIA THROUGH THE REMAINDER OF THE
WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  59  77  65  81  67 /  40  60  40  50  30
PANAMA CITY  60  77  67  82  69 /  30  50  40  50  30
DOTHAN       56  79  63  81  65 /  10  30  40  50  30
ALBANY       56  79  64  80  66 /  20  40  40  50  30
VALDOSTA     59  75  65  79  67 /  50  60  40  50  30
CROSS CITY   62  79  65  84  67 /  80  60  40  50  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     RED FLAG WARNING UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...CALHOUN...CLAY...DOUGHERTY...EARLY...LEE...
     MILLER...QUITMAN...RANDOLPH...SEMINOLE...TERRELL.

FL...LAKE WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: BAY...CALHOUN...COASTAL WALTON...GULF...HOLMES...
     INLAND WALTON...JACKSON...WASHINGTON.

GM...GALE WARNING UNTIL 5 AM EDT THURSDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...
     COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20
     NM...COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.

&&

SHORT TERM/MARINE...GIBBS
LONG TERM...WOOL
AVIATION/FIRE WEATHER...CAMP
Hazardous weather outlook, May 19, 5:24 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
524 AM EDT TUE MAY 19 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-200800-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
524 AM EDT TUE MAY 19 2009 /424 AM CDT TUE MAY 19 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HIGH END ADVISORY LEVEL CONDITIONS WILL CONTINUE THROUGH THE
MORNING OVER THE COASTAL WATERS OF THE NORTHEAST GULF OF MEXICO
WITH A FEW GALE FORCE GUSTS POSSIBLE. CONFIDENCE IS INCREASING IN
THE POTENTIAL FOR MORE FREQUENT GALE FORCE GUSTS LATER THIS
AFTERNOON INTO WEDNESDAY RESULTING IN THE ISSUANCE OF GALE
WATCHES.

WINDY CONDITIONS ARE EXPECTED OVER LAND AND INLAND LAKES THROUGH
THE EARLY EVENING WITH LAKE WIND ADVISORIES NOW IN EFFECT.
SUSTAINED WINDS WILL APPROACH 20 MPH LATER THIS MORNING AND INTO
THE AFTERNOON WITH FREQUENT GUSTS TO AROUND 25 MPH POSSIBLE. A
LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON
AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

DRIER LOW LEVEL AIR WILL RESULT IN LOW RELATIVE HUMIDITY ACROSS
PORTIONS OF THE FLORIDA PANHANDLE...SOUTHEAST ALABAMA AND
SOUTHWEST GEORGIA THIS AFTERNOON. THE COMBINATION OF THE LOW
RELATIVE HUMIDITY AND STRONG NORTHEAST WINDS WILL ENHANCE THE
DEVELOPMENT AND SPREAD OF WILDFIRES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ALTHOUGH THE PATTERN IS EXPECTED TO REMAIN UNSETTLED WITH SHOWERS
IN THE FORECAST THROUGH THE MAJORITY OF THE WEEK...WIDESPREAD
RAINFALL AMOUNTS ARE NOT ANTICIPATED TO BE SIGNIFICANT.

DEPENDING ON THE EVENTUAL POSITION OF THE LOW...TIDES ALONG
APALACHEE BAY MAY BECOME A CONCERN DURING THE LATER PORTION OF THE
WEEK. CONFIDENCE IN THE POSITION OF THIS LOW REMAINS LOW...
HOWEVER A POSITION SOUTHWEST OF FLORIDA BIG BEND MAY RESULT IN
MINOR COASTAL FLOODING AT THE TIMES OF HIGH TIDE FRIDAY INTO THE
UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:18 AM EDTGale WatchTAE12 hr
May 19, 5:06 AM EDTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more15 hr

Nearby

Gale Warnings in Florida, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.